# SDR ASOA02096

- Difficulty date: February 12, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N281AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120224
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: MS2113406018
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, CORROSION WAS FOUND ON THE REAR FUSELAGE AT THE VERTICAL STABILIZER ATTACH POINTS.  MAINTENANCE WILL REPAIR CORROSION AND REPLACED THE VERTICAL STABILIZER ATTACH BOLTS.  THIS MRR WILL REMAIN OPEN UNTIL AN EO CAN BE WRITTEN AND THE WORK COMPLIED WITH.  (M)
